# SDR CALA2024122401640

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 64,543 hours, 28,260 cycles
- Engine: Iae V2527A5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Computer
- Part number: 78500261
- Part serial: 9035
- Condition: Faulty
- Location: Zone 200
- Part time: 764,542 hours, 728,259 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR ENG 2 BLEED LEAK POST FLIGHT LAST LEG REPORT BMC BITE CHECK RESULTS AT GATE. CREW DEBRIEF: CREW GOT AIRBLEED ECAM AND AIR R WING LEAK ECAM AN D FOLLOWED THEIR CHECKLIST. NO APU BLEED WAS BEING USED. THEY TU RNED OF THE CROSS BLEED VALVE AND RIGHT ENGINE BLEED. BMC 1 AND 2 BITE COMPLETE. BOTH BMC'S TEST OK AND NO FAULTS. NOTHING ON EC AM. AIRCRAFT FUELED TO 20K, ATTEMPTED TO TAKE AIRCRAFT FOR POWER RUN TO RUN CHECK AND CONFIRM FAULT ON THE WAY TO THE HANGAR BUT NO QUALS AVAIL. NEED TO CHECK FOR R WING LEAK, FOLLOW TSM 36-00-810-802-A (AIR LEAK IN THE RIGHT WING). PERFORMED TASK 36-22-00-810-804-A, IMPEDANCE TEST GOOD. RAR BMC 2 IAW AMM 36-11-34, BITE TEST GOOD PARTS USED:  1733075,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1733075  SN OFF 9035 COMPUTER, BLEED  OFF 31-3600-9-0001 9035 ON 31-3600-9-0001 1125 PER TOMC WE STILL NEED TO PERFORM AN ENGINE RUN AND OPS CHECK THE BLEED SYSTEM WITH POWER. PERFORM MTX TASK 36-11-00-710-003-A REFER TO TSM TASK 36-22-00-810-802-A AIR LEAK IN RIGHT WING. PERFORMED TASK 36-11-00-720-005-A LEAK CHECK OF ENGINE BLEED AIR SUPPLY SYS AND PACKS COMPONENTS WITH APU BLEED AIR NO LEAKS NOTED. ADD EMP:U377193 PERFORMED OPS TEST OF BLEED AIR SYS TASK 36-11-00-710-003-A ALL READINGS WITHIN LIMITS.  STAYED IN CL DETENT FOR 5 MINS AT 195 DEG C NO BLEED MSG NO WARNINGS. ADD EMP:U123078,U377193
